First off you really need to get back onto meds. Sounds like you have developed a stricture at the reconnection site. Exact samething happened to me after my first resection and not taking meds afterwards. Try to stay with a low residue diet, that helps me not to having obstruction like symptoms. As for the Tramadol there are folks here who have had success with it. Doesn't agree with me, too hard on my stomach, but I have a sissy stomach too:) Tramadol is not supposed to make you drowsy like other pain meds and is less addicting. But as I said I can't take it as it upsets my gut. I take 1/2 tab of percoset 3 x's a day and it works well for me. Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!